# SDR ASAA2017100222098

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,760 hours, 1,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, THE RT PACK LIGHT ILLUMINATED.  EXTINGUISHED WHEN RESET.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE PROCEDURE. FOUND MAINTENANCE MESSAGE IAW AMM 21-62, TASK 801.  MAINTENANCE MESSAGE CLEARED AFTER PERFORMING RIGHT RAM AIR EXIT ACTUATOR FAULT ISOLATION IAW FIM 21-62 TASK 854.  GROUND VERIFICATION SUCCESSFUL.
